Publication
Title
Properties of Hirsch-type indices: the case of library classification categories
Author
Abstract
Language
English
Source (journal)
Scientometrics: an international journal for all quantitative aspects of the science of science and science policy. - Amsterdam
Publication
Amsterdam : 2009
ISSN
0138-9130
Volume/pages
79:2(2009), p. 235-248
ISI
000265778100002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 20.06.2009
Last edited 05.07.2018
To cite this reference